# SDR CA010509004

- Difficulty date: April 23, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 34,184 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 75710099
- Condition: Chafed
- Location: Lt & Rt Wing
- Part time: 33,390 hours, 32,682 cycles
- Component: Wing, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE FOUND CHAFING AT YW279 LT & RT ON THE WING REAR SPAR CAP, BEHIND THE NR 1 AND NR 4 NACELLES. THIS CHAFING IS CAUSED BY A WIRE BUNDLE IN BOTH LOCATIONS. WE HAVE SEEN THIS DAMAGE IN THREE EARLIER MAINTENANCE PROJECTS, ON THE FOLLOWING AIRCRAFT:(1) DHC-7 S/N 036 (GJPI) TSN: 24386.6  CSN: 43093 (2) DHC-7 S/N 037 (GFOF) TSN: 30142.1  CSN: 42908 (3) DHC-7 S/N  81 (KWZV) TSN: 32198.4  CSN: 30818 IN ALL CASES, THE DAMAGE WAS ADDRESSED WITH A REPAIR SCHEME PROVIDED BY DEHAVILLAND.
